Progesterone and hand tremors — The Bump
Trouble TTC

Progesterone and hand tremors

So I started progesterone yesterday and a couple of hours ago I noticed my right hand was shaking when I was trying to write with it. I'm only noticing it when I'm trying do something like eating or writing. Has anyone had this happen with this therapy? It's kinda freaking me out! I work the next two days and I need to be able to start an IV! Will this go away or just get worse if I continue the therapy. Any help is appreciated. Thanks in advance!
[IMG]http://i47.tinypic.com/30c4yz4.jpg[/IMG]



TTC # 1 since Fall 2010.
Me 33, DH 34 (SA fine)
Lap April 2012=Stage IV Endo, Uterine and ovarian cysts.
Lupron injections x 3 months
Femara with u/s+trigger x3= BFN

Re: Progesterone and hand tremors

  • I would call your doctor. I had everything from itchy teeth, rash on my chest, sun-burned looking checks, shivers, and nausea/extreme fatigue when I was on suppositories.  I ended up developing autoimmune progesterone dermatitis which is really rare and unlikely for it to be the case for you (and mine still is not 100% resolved even after a round of steroids) but the tremors could be due to something else that your doctor or nurse could pinpoint.  Hope you feel better!
    ??
    Our little lightbulb is on the way!
    image
    12 weeks 3 days


    TTC since Oct 2011
    Me: 33, hypothyroidism since 14, cleared all HSG, US, Pre-pregnancy panel tests.
    Hubby: 36, testicular Ca, chemo April-May 2012.
    Natural cycle IUI #1 with trigger and Progesterone Suppositories (Jun 2012) Neg
    Natural Cycle IUI #2 with trigger and Progesterone Suppositories (Jul 2012) NEG
    Aug 2012 - break due to needing a girls' weekend in Cape Cod
    Natural Cycle IUI #3 with trigger and prednisone (Sep 2012) NEGATIVE
    Switched fertility clinics - forced break Oct 2012
    Natural Cycle IUI #4 (Nov 2012) no trigger, no progesterone, no prednisone (Nov 2012) - Neg
    1st round Clomid Cycle IUI #5 (Dec 2012) - POS
  • That doesn't sound fun. Hope you feel better soon. I looked it up online and it says it could be from having too much progesterone. It seems to have eased a bit now. I'm still going to call my RE tomorrow. I'm taking the oral form. Maybe it's just my body reacting to the hormone since I just started it. Thanks for your reply.
    [IMG]http://i47.tinypic.com/30c4yz4.jpg[/IMG]



    TTC # 1 since Fall 2010.
    Me 33, DH 34 (SA fine)
    Lap April 2012=Stage IV Endo, Uterine and ovarian cysts.
    Lupron injections x 3 months
    Femara with u/s+trigger x3= BFN
  • I am sorry you are going through this.  Most def call your RE.  Glad it has eased a little...
    After 1.5 years TTC, IUI #2= BFP 12/2/12

    Daisypath Anniversary tickers

    Baby Birthday Ticker Ticker

    "And the dream that you dare to dream really do come true"


    image
This discussion has been closed.
Choose Another Board
Search Boards